Approximation of Analytic sets with Proper projection by Algebraic sets

2012
journal article
article
8
cris.lastimport.wos2024-04-09T22:55:29Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Matematykipl
dc.contributor.authorBilski, Marcin - 127343 pl
dc.date.accessioned2018-10-10T13:55:14Z
dc.date.available2018-10-10T13:55:14Z
dc.date.issued2012pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical273-291pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume35pl
dc.identifier.doi10.1007/s00365-012-9156-0pl
dc.identifier.eissn1432-0940pl
dc.identifier.issn0176-4276pl
dc.identifier.projectROD UJ / OPpl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/57813
dc.languageengpl
dc.language.containerengpl
dc.rightsUdzielam licencji. Uznanie autorstwa 3.0 Polska*
dc.rights.licenceCC-BY
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/legalcode*
dc.share.typeotwarte czasopismo
dc.subject.enAnalytic setpl
dc.subject.enAlgebraic setpl
dc.subject.enNash setpl
dc.subject.enHolomorphic chainpl
dc.subject.enMarkov’s inequalitypl
dc.subject.enNormalizationpl
dc.subject.enApproximationpl
dc.subtypeArticlepl
dc.titleApproximation of Analytic sets with Proper projection by Algebraic setspl
dc.title.journalConstructive Approximationpl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-09T22:55:29Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Matematyki
dc.contributor.authorpl
Bilski, Marcin - 127343
dc.date.accessioned
2018-10-10T13:55:14Z
dc.date.available
2018-10-10T13:55:14Z
dc.date.issuedpl
2012
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
273-291
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
35
dc.identifier.doipl
10.1007/s00365-012-9156-0
dc.identifier.eissnpl
1432-0940
dc.identifier.issnpl
0176-4276
dc.identifier.projectpl
ROD UJ / OP
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/57813
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Udzielam licencji. Uznanie autorstwa 3.0 Polska
dc.rights.licence
CC-BY
dc.rights.uri*
http://creativecommons.org/licenses/by/3.0/pl/legalcode
dc.share.type
otwarte czasopismo
dc.subject.enpl
Analytic set
dc.subject.enpl
Algebraic set
dc.subject.enpl
Nash set
dc.subject.enpl
Holomorphic chain
dc.subject.enpl
Markov’s inequality
dc.subject.enpl
Normalization
dc.subject.enpl
Approximation
dc.subtypepl
Article
dc.titlepl
Approximation of Analytic sets with Proper projection by Algebraic sets
dc.title.journalpl
Constructive Approximation
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
3
Views per month
Views per city
Ashburn
1
Downloads
bilski_approximation_of_analytic_sets_2012.pdf
1